# SDR SWAA022766

- Difficulty date: November 21, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N302SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22942
- Aircraft time: 58,747 hours, 58,726 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 654645522C
- Part serial: BN539
- Condition: Delaminated
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RT AILERON TAB DELAMINATED AT INBD UPPER SURFACE.  REMOVED AND REPLACED RT AILERON TAB PER MM.
